The Degree-Based Topological Indices for Two Special Families of Graphs of Diameter Three
Aqsa Khalid,
Nasreen Kausar,
Mohammad Munir,
Hassen Aydi,
Sajida Kousar and
Yaé Ulrich Gaba
Advances in Mathematical Physics, 2021, vol. 2021, 1-8
Abstract:
In this research article, we determine some vertex degree-based topological indices or descriptors of two families of graphs, i.e., and , where is a graph obtained by identifying one of the vertices of with one vertex of . Similarly, a graph formed by joining one of the vertices of with one vertex of is known as the graph.
Date: 2021
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2021/4051026.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2021/4051026.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:4051026
DOI: 10.1155/2021/4051026
Access Statistics for this article
More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().